# SDR WRLA20130304586

- Difficulty date: March 4, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N272WA
- Make and model: Doug MD-11
- Aircraft serial: 48437
- Aircraft time: 60,390 hours, 11,610 cycles
- Engine: Pwa PW4462
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Door
- Part number: ARB126813
- Condition: Nicked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - DURING 4C CHECK OF DATUM AIRCRAFT, EGAT MECHANIC FOUND TWO NICKS ON THE SKIN OF LEFT WING SLAT ACTUATOR DOOR PANEL 518FB.
